Questions and Information About Cavernous Angioma

Need Answers

Back to Questions and Information About Cavernous Angioma forum
Back to forum index

<-- Newer
Older -->

Did anyone ever have their surgeon use this setriod dexamethasone during a hospital stay for a CA resection. My surgeon jus informed me that they don't do braistem resections until it is a matter of life  and death. The steriods did damage and I beleive I was on 32mg a day. This contiued for at least 6 months on and off. Could this cause a person not to walk? I am one year po this month. They said it was for swelling.

Thank you.
My husband was on the steriod, predisone (spelling?) after his bleed for approx 2 weeks.  He did have some trouble walking related to balance issues.  I have thought that it was related to the bleed and not the steriod.  Sorry I couldn't have been of more help.  Hope you are feeling better :)
Not sure what they gave me in the hospital, but I was prescribed Decadron after surgery.  I took it at home for 4 to 5 days.
I think thatI was on it for a while in the hospital. Honestly with everything else going on, I really don't remember.  I do know that at one point I was on a steroid for swelling. It was apparently acute enough that the part of my skull that was removed for the sub-occipital approach, was not even put back. I was not told this until over a week later the night before I was back on the table to fix the CSF leak that was originating from back there. At this point, they patched me up with titanium mesh and screws.  I know I was on a steroid during all of this, but between the two blood clots that developed in my lungs, and the hole they drilled in the top of my head in order to drain the blood out of my ventricles, I don't really recall the name...
At any rate, I don't think that the symptoms that you are describing have anything to do with a steroid, as opposed to the surgery itself. Just my opinion obviously.

Go to the Angioma Alliance Community Hub

Go to the Angioma Alliance Forum

Go to the Angioma Alliance website